# SDR KCSA111215

- Difficulty date: September 23, 2011
- Submitted: September 24, 2011
- Operation: Air carrier
- Aircraft: N747CK
- Make and model: Boeing 747221F
- Aircraft serial: 21743
- Aircraft time: 119,268 hours, 26,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER ANGLE CORRODED IN RT WLG W/W AT STA 1255 RBL 130 BWL 175.
